# SDR AALA201608039002

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 70,465 hours, 10,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR UPPER HINGE INTERIOR DOOR LINING CONTACTING FUSELAGE WHEN OPENING.  MAINTENANCE FOUND THE OVERHEAD LINING AND LIGHT LENS ABOVE THE 3L DOOR OBSRTUCTING THE OPERATION OF THE DOOR. MAINTENANCE REPOSITIONED AND SECURED THE LINING AND LENS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
